Get your Health question answered in 3 easy steps

175 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can diarrhea be treated while on Amoxicillin?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13195 Questions
Question
Hello Dr since last year I have been suffering from XDR TB last year on 16th November Drs have removed my left lung due to tuberculosis Currently I am taking ethionamide 2 tablets ammoxycilin clauvulante 1000 mg 2 tablets monopass 9 gm hansepran 200 mg linozolid 600 mg daily. I took Capreomycin 500 MG for eight months . My problem now is I have loose motion since March . I have to go to 4 to 5 times to latrine. I daily take nexpro rd 40 mg tablet before meal. I tried Sporlac . It isn’t very effective . My doctor said it’s due to medicines. But 4 5 times is too much. Kindly advice.
Sat, 3 Mar 2018 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Amoxicillin clavulinic acid can cause diarrhea.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
I have gone through the prescription you have attached.
Amongst these drugs, amoxicillin clavulinic acid can cause diarrhea.
So you can stop taking amoxicillin clavulinic acid and see if diarrhoea stops.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Pulmonologist